# SDR NACA2023062500001

- Difficulty date: June 25, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,768 hours, 14,746 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT EICAS MESSAGE 2 ATTEMPTS TO START APU. APU BITE TEST ACCOMPLISHED IAW AMM 49-11-PT958, NO FAULT FOUND. APU STARTED FIRST ATTEMPT WITH NO FAULTS.
